MathSciNet Relay Station
MathSciNet bibliographic data
MR2357631 34C23 (34-04 34C99 37-04 37Gxx)
Govaerts, W.; Ghaziani, R. Khoshsiar; Kuznetsov, Yu. A.; Meijer, H. G. E. Numerical methods for two-parameter local bifurcation analysis of maps. SIAM J. Sci. Comput. 29 (2007), no. 6, 2644–2667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement